Multi-invariant measures and subsets on nilmanifolds

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Given a Zr-action α on a nilmanifold X by automorphisms and an ergodic α-invariant probability measure μ, we show that μ is the uniform measure on X unless, modulo finite index modification, one of the following obstructions occurs for an algebraic factor action(1)the factor measure has zero entropy under every element of the action(2)the factor action is virtually cyclic.We also deduce a rigidity property for invariant closed subsets.

Original languageEnglish (US)
Pages (from-to)123-183
Number of pages61
JournalJournal d'Analyse Mathematique
Issue number1
StatePublished - Jun 1 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Mathematics


Dive into the research topics of 'Multi-invariant measures and subsets on nilmanifolds'. Together they form a unique fingerprint.

Cite this